# SDR 2024F00034

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: General aviation
- Aircraft: N330AR
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE #1 OIL QUANTITY INDICATION LOW SHOWS 11 VERSUS 16 ENGI#2 FRM 79007051. CORRECTIVE ACTION: ENGINE STARTER REMOVED AND REPLACED.
